# SDR SWIA202158323

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON LBL9.00 PRESSURE FLOOR-SUPPORT BEAM TIE-CLIP TO CROSS-MEMBER AT FS484.00 (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED NEW CLIP AT FS484 ON LBL9 REF DWG 601R31171 REV-B AND REO 601R-53-41-2908 REV--, DATED 2021-04-23. COMPLIED WITH TASK CARD 51-900-1003-SKY.
